# SDR AALA20021409

- Difficulty date: September 12, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP STATION 490 AROUND LIGHTENING HOLE.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR PER SRM 53-01.  (M)
